# SDR FDEA202105041096

- Difficulty date: May 4, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 76,085 hours, 26,105 cycles
- Engine: Ge CF650C2
- Engine time: 73,441 hours, 22,890 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: M832481012
- Condition: Failed
- Location: Nr 2 Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT, #2 ENGINE OIL QUANTITY WENT TO 1 QT.  SUBSEQUENTLY OIL PRESSURE BEGAN TO DROP BELOW THE  GREEN BAND. FOLLOWED QRH TO SHUT DOWN #2 ENGINE AND  LAND AT NEAREST SUITABLE FIELD.   FOUND MAIN GEAR BOX OIL LINE CHIP DETECTOR O-RING TORN.    R&R'D MAIN CHIP DETECTOR ORING IAW MD10 AMM 79-30-01.    SERVICED #2 ENG OIL QTY PER AMM 12-12-02-3-0. RAN ENGINE FOR 5 MINUTES PER JRH. NO   LEAKS NOTED AT MAIN CHIP DETECTOR. VERIFIED NO OTHER LEAKS ARE VISIBLE ON #2   ENGINE.   OK FOR SERVICE.
